# SDR AALA981502

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 15L CRACKED AT END STATION 720B PLUS 3 INCHES.  REPAIRED STRINGER 15L, STATION 720B PLUS 3 INCHES PER SRM 53-10-3.  (M)
